# SDR 2006UALA02230

- Difficulty date: November 20, 2006
- Submitted: November 30, 2006
- Operation: Air carrier
- Aircraft: N371UA
- Make and model: Boeing 737322
- Aircraft serial: 24540
- Aircraft time: 47,453 hours, 33,177 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT FWD FRAME CRACKED AT BS 400 NEAR STRINGER S24R.  MAJOR REPAIR:  REMOVED DAMAGE.  FABRICATED AND INSTALLED TWO NESTED ANGLE REPAIR DOUBLERS.  REFERENCE AAR EA I060515 AND UA-EVA-60714.
